# SDR UPS07M50714

- Difficulty date: August 3, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT AT STATION 1809 LONGERON 46 RIGHT FOUND CORRODED DOUBLER AS MARKED.  CTR CARGO COMPT STA 1809 LONGERON 46 RIGHT CORRODED SPLICE DOUBLER RMVD LONGERON SPLICE MACHINED FROM S2641454-12000 HAT SECTION PER DOUGLAS DWG AFA7103.  FPI C/OUT ON FABRICATED SPLICE FOUND NO CRACK.  FABBED LONGERON SPLICE HOLES PICKED UP, REPROTECTED, PAINTED & INSTALLED.
